It is palpitations I think as well. They have calmed down a bit so I'm feeling much better. I didn't give in to taking more Klonopin and I just tried to relax a bit and it helped. My GP told me to see a cardio about some shortness of breath so I need to make that appt and will bring up the palps.
Your right debaser... that is making me nervous. This taper schedule is under my Neurologist and I am concerned also. I have an appt with him on 5/31 and will talk to him about it. I have always read also that the taper should be done in 1/8ths so really shouldn't I be tapering decrease of .125 mg? I'm just hoping that I misunderstood him. I'm thinking I will just hold off on the taper until I see him which is the day after I'm supposed to start.
Yep. I believe that's what I read: to decrease in increments of .125 mg. I'm not sure how long you're supposed to go in between decreases, but I read it's a lengthy process. Of course, he needs to prescribe you a big load of .25 mg tablets. They're scored and can be split evenly into .125 doses.
But I don't know a lot about
this since I've never come off. There's a couple of links on my site that will come in handy. The fifth one down under "Assorted Anxiety/Panic Links" will probably be useful. That site's full of people who have had hard times coming off benzos, but don't let them scare you. Most people don't have THAT much trouble, but people who do tend to congregate, I suppose. Anyway, there's some links to a tapering manual and all kinds of stuff linked from there. Before you go to the doctor print some of out so you guys can discuss it. I think the most popular one is called the "Ashton UK manual" or something like that.
My Brain: My friend, My enemy: A blog to chronicle my attempt to recover from anxiety/panic disorderanxietypanicdisorder.blogspot.com/
Post Edited (debaser) : 5/28/2007 1:56:09 PM (GMT-6)